Number of Articles: 892
151. Negations and aggregation operators based on a new hesitant fuzzy partial ordering

Volume 17, Issue 1, January and February 2020, Pages 1-12

M. Ye; J. Jin; Y. Feng


152. Partially continuous pretopological and topological operators for intuitionistic fuzzy sets

Volume 17, Issue 2, March and April 2020, Pages 1-15

E. Marinov; K. Atanassov


153. A new quadratic deviation of fuzzy random variable and its application to portfolio optimization

Volume 17, Issue 3, May and June 2020, Pages 1-18

X. Wu; D. A. Ralescu; Y. Liu


154. Product operation and joint interval valued observable

Volume 17, Issue 4, July and August 2020, Pages 1-6

K. Cunderlkova


155. Fuzzy linear regression model with crisp coefficients: A goal programming approach

Volume 7, Issue 2, May and June 2010, Pages 1-153

H Hassanpour; H. R Maleki; M. A Yaghoobi


156. FUZZY HV -SUBSTRUCTURES IN A TWO DIMENSIONAL EUCLIDEAN VECTOR SPACE

Volume 6, Issue 4, November and December 2009, Pages 1-9

Achilles Dramalidis; Thomas Vougiouklis


157. A NEURO-FUZZY GRAPHIC OBJECT CLASSIFIER WITH MODIFIED DISTANCE MEASURE ESTIMATOR

Volume 1, Issue 1, March and April 2004, Pages 5-15

R. A. ALIEV; B. G. GUIRIMOV; R. R. ALIEV


159. DIRECTLY INDECOMPOSABLE RESIDUATED LATTICES

Volume 6, Issue 2, May and June 2009, Pages 7-18

Lavinia Corina Ciungu


160. ALGORITHMS FOR BIOBJECTIVE SHORTEST PATH PROBLEMS IN FUZZY NETWORKS

Volume 8, Issue 4, September and October 2011, Pages 9-37

Iraj Mahdavi; Nezam Mahdavi-Amiri; Shahrbanoo Nejati


161. GENERALIZED FUZZY VALUED $theta$-Choquet INTEGRALS AND THEIR DOUBLE-NULL ASYMPTOTIC ADDITIVITY

Volume 9, Issue 2, May and June 2012, Pages 13-24

Gui-jun Wang; Xiao-ping Li


162. ON ALGEBRAIC AND COALGEBRAIC CATEGORIES OF VARIETY-BASED TOPOLOGICAL SYSTEMS

Volume 8, Issue 5, September and October 2011, Pages 13-30

Sergey A. Solovyov


163. SOLUTION AND STABILITY OF QUATTUORVIGINTIC FUNCTIONAL EQUATION IN INTUITIONISTIC FUZZY NORMED SPACES

Volume 15, Issue 4, July and August 2018, Pages 13-30

Ghadir Sadeghi; Mahdi Nazarianpoor; John Michael Rassias


166. SUBCLASS FUZZY-SVM CLASSIFIER AS AN EFFICIENT METHOD TO ENHANCE THE MASS DETECTION IN MAMMOGRAMS

Volume 7, Issue 1, January and February 2010, Pages 15-31

Fatemeh Moayedi; Ebrahim Dashti


167. EXTRACTION-BASED TEXT SUMMARIZATION USING FUZZY ANALYSIS

Volume 7, Issue 3, September and October 2010, Pages 15-32

Farshad Kyoomarsi; Hamid Khosravi; Esfandiar Eslami; Mohsen Davoudi


168. COMBINING FUZZY QUANTIFIERS AND NEAT OPERATORS FOR SOFT COMPUTING

Volume 6, Issue 1, January and February 2009, Pages 15-25

Ferenc szidarovszky; Mahdi Zarghami


169. SOLVING FUZZY LINEAR SYSTEMS BY USING THE SCHUR COMPLEMENT WHEN COEFFICIENT MATRIX IS AN M-MATRIX

Volume 5, Issue 3, September and October 2008, Pages 15-29

M. S. Hashemi; M. K. Mirnia; S. Shahmorad


170. OPTIMIZATION OF LINEAR OBJECTIVE FUNCTION SUBJECT TO FUZZY RELATION INEQUALITIES CONSTRAINTS WITH MAX-AVERAGE COMPOSITION

Volume 4, Issue 2, September and October 2007, Pages 15-29

ELYAS SHIVANIAN; ESMAILE KHORRAM; AMIN GHODOUSIAN


171. POINTWISE PSEUDO-METRIC ON THE L-REAL LINE

Volume 2, Issue 2, September and October 2005, Pages 15-20

Fu-Gui Shi


172. FUZZY GRADE OF I.P.S. HYPERGROUPS OF ORDER 7

Volume 1, Issue 2, September and October 2004, Pages 15-32

Piergiulio Corsini; Irina Cristea


174. ON THE COMPATIBILITY OF A CRISP RELATION WITH A FUZZY EQUIVALENCE RELATION

Volume 13, Issue 7, November and December 2016, Pages 15-31

B. De Baets; H. Bouremel; L. Zedam